# SDR SWI2025F01893

- Difficulty date: September 10, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: SH690371053
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT COMMON TO FS 927.00 INTERCOSTAL AT STGR 22LT HAS CORROSION.  REMOVED DISCREPANT AND WET INSTALLED NEW REPLACEMENT CLEAT AT STGR 22L & FS.927 FRAME PER CRJ900 SRM TASK 51-42-06-001-001-A01 REF. BOMBARDIER DWG. SH690-37060 REV. AC.COMPLIED WITH SKYCARD 51-900-1002-SKY.
